| Model Number |
10602 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Death (1802); Thrombosis (2100)
| Date of Event |
09/21/2019
Type of Reportable Event
Death
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that patient the died.The patient presented with st-elevation myocardial infarction.The target lesions were located in the vessels in the left heart.A 3.50 x 16 synergy drug-eluting stent (des) was advanced and placed in the circumflex artery (cx).Angiography revealed thrombus proximal to the stent leading into the left main where a 3.50 x 16 synergy des was then placed.There was more thrombus present distal to the first stent implanted.Another 3.50 x 20 synergy des was implanted for treatment.All activated clotting times were reported to be within therapeutic range.However, the patient's vessel shut down and the patient died.